# SDR FAA20140220000089

- Difficulty date: February 4, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Aircraft: N58LP
- Make and model: Beech 58P
- Aircraft serial: TJ481
- Engine: Cont TSIO520WB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA442CW4
- Part serial: 00DL01
- Condition: Inoperative
- Location: Instrument Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INSTRUMENT AIR PUMP FAILED.
